period after pill

Discussion in 'Trying To Conceive' started by bellstar, Jan 31, 2011.

  1. bellstar

    bellstar Member

    Joined:
    Jan 31, 2011
    Messages:
    17
    Likes Received:
    0
    Hello everyone,newbie here!

    Just needing some help.

    I was on the pill(microgynon) for 6years and now ttc. Took my last pill on 9th Jan,had fake bleed on 14th-17th Jan as normal but now i have really heavy bleeding(starting Sunday 30th) Could this be my first real period already?! or just my bodys reaction to coming off the pill?

    xx
     
  2. hulahoop09

    hulahoop09 Mum to lg and pg #2

    Joined:
    Nov 30, 2010
    Messages:
    12,751
    Likes Received:
    0
    It could well be or may just be your body trying to get itself back to normal. I think some women can get breakthrough bleeding when stopping the pill. If you are concerned maybe pop and have chat with your docotr.


    x
     

Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice